Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Have had gallbladder removed. Having pain in upper abdomen. Worrisome

I am having severe pain in the upper abdomen that feels very similar to when I had gall bladder attacks. I had my gall bladder removed in 2005. Last night I was extremely ill - throwing up, etc. My husband and son are also both sick (we are thinking that we possibly had food poisoning of some sort). I am no longer vomiting or have diarrhea , but the pain is excruciating. I drank a glass of water and it suddenly got MUCH worse.
Asked On : Mon, 16 Jul 2012
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Dear friend,
welcome to HCM.
if all are sick in the family,
then u may be right in thinking of food poisoning etc. vomits/ diarrhoea may follow.
do husband and son also have pain, nausea?
any fever?
if unwell , pl. get medical help.
till then can chew anti-emetics like ondansetron and antacids. simple pain killers like paracetamol may help

keep posted on progress...
Answered: Tue, 17 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor